# SDR CALA2019120902172

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 62,117 hours, 23,010 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAV WASTE TANK SPILL IN AFT PIT AREA BELOW WASTE TANK ENCLOSURE FROM BODY STATION 849 TO STATION 907, & STRINGER S26L TO STATION S23L AREA IS UNDER WASTE TANK REF L/P 4004438 FOR REPAIR 849 TO STATION 907 AND BETWEEN STRINGER S26L AND S23L, PER ECRA 2011-01000 LAV SPILL CLEAN UP PAGE 5 THRU PAGE 9 ALL STEPS UP TO B20. PERFORMED IN DEPTH CLEAN UP OF AREAS UNDER WASTE TANK FROM STA WITHIN 36 MONTHS, ACCOMPLISH ECRA 2011-01000, LAV SPILL, SECTION 2.C., SUPLEMENTAL INSPECTION, IN THE AREA FROM STA 849 TO STA 907 BETWEEN STRINGER S26L & S23L, UNDER WASTE TANK. DIP APPROVED PERFORMED IN DEPTH CLEAN UP OF AREAS UNDER WASTE TANK FROM STA 849 TO STATION 907 AND BETWEEN STRINGER S26L AND S23L, PER ECRA 2011-01000 LAV SPILL CLEAN UP PAGE 5 THRU PAGE 9 ALL STEPS UP TO B20 WITHIN 36 MONTHS, ACCOMPLISH ECRA 2011-01000, LAV SPILL, SECTION 2.C., SUPLEMENTAL INSPECTION, IN THE AREA FROM STA 849 TO STA 907 BETWEEN STRINGER S26L & S23L, UNDER WASTE TANK. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE T/A: 36 MTHS...SN
